# SDR EISA20000105

- Difficulty date: August 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,252 hours, 46,276 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 1356603303
- Part serial: 568A
- Condition: Leaking
- Location: Airstair Well
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF A SYSTEM HYDRAULIC PRESSURE DROPPED TO 1000 PSI AND SYSTEM FLUID QUANTITY DROPPED TO O, SEE LOG PAGE 60983 REPEAT WRITE UP.  REMOVED AND REPLACED A SYSTEM ACCUMULATOR, NR 1, NR 2, ENGINE HYDRAULIC PUMPS, IAW M/M 29-00, OPS CHECK NORMAL.
